Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Down's syndrome, have redness over palms with heavy peeling post antibiotics for infected sores in groin. Is it due to medicines?

our daughter just started a 6 week course of antibiotics for severe infected sores in her groin area...she has down syndrome and is overweight ...just a few days ago her palms got very red and a couple of days later the skin on her hands started to peel...big sheets of skin are being sloughed...could this be related to the medication or some other condition
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dietitian & Nutritionist 's  Response
Hi sorry to hear that your daughter is suffering from down syndrome which is soo bad that it does not have any specific treatment. The condition of skin is not due to medicine but there might be some other underlying cause. Just get her weight reduce by diet as she is not able to do any physical just cut down her fat and carbs make her on lots of fruit and vwgitables which ll definatly make her to loss. Just regularly visit to doctor and do consult for her for any small eliment. Bye and take care.
Answered: Thu, 3 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor